Duality for diagram chasing a la Mac Lane in non-abelian categories

Journal article
Z. Janelidze
Homology, Homotopy and Applications (to appear)
Publication year: 2016

Involution rigidness — a new exactness property, and its weak version

Journal article
Z. Janelidze and N. Martins-Ferreira
Submitted for publication
Publication year: 2015

Duality in non-abelian algebra III. From Isbell bicategories to Grandis exact categories

Journal article
Z. Janelidze and T. Weighill
Submitted for publication (available as CMS preprint)
Publication year: 2015

Duality in non-abelian algebra II. From Isbell bicategories to Grandis exact categories

Journal article
Z. Janelidze and T. Weighill
Submitted for publication (available as a CMS preprint)
Publication year: 2015

A note on the abelianisation functor

Journal article
D. Bourn and Z. Janelidze
Communications in Algebra (to appear)
Publication year: 2015

Star-regularity and regular completions

Journal article
M. Gran and Z. Janelidze
Journal of Pure and Applied Algebra 218, 2014, 1771-1782
Publication year: 2014

On the form of subobjects in semi-abelian and regular protomodular categories

Journal article
Z. Janelidze
Applied Categorical Structures 22, 2014, 755-766
Publication year: 2014

Hagemann's theorem for regular categories

Journal article
D. Rodelo, Z. Janelidze, and T. Van der Linden
Journal of Homotopy and Related Structures 9, 2014, 55-66
Publication year: 2014

Duality in non-abelian algebra I. From cover relations to Grandis ex2-categories

Journal article
Z. Janelidze and T. Weighill
Theory and Applications of Categories 29, 2014, 315-331
Publication year: 2014

Weakly Mal'tsev categories and strong relations

Journal article
Z. Janelidze and N. Martins-Ferreira
Theory and Applications of Categories 27, 2012, 65-79
Publication year: 2012

Symmetry of regular diamonds, the Goursat property, and subtractivity

Journal article
M. Gran, Z. Janelidze, D. Rodelo, and A. Ursini
Theory and Applications of Categories 27, 2012, 80-96
Publication year: 2012

An axiomatic survey of diagram lemmas for non-abelian group-like structures

Journal article
Z. Janelidze
Journal of Algebra 370, 2012, 387-401
Publication year: 2012

A good theory of ideals in regular multi-pointed categories

Journal article
M. Gran, Z. Janelidze, and A. Ursini
Journal of Pure and Applied Algebra 216, 2012, 1905–1919
Publication year: 2012

$3\times 3$ lemma for star-exact sequences

Journal article
M. Gran, Z. Janelidze, and D. Rodelo
Homology, Homotopy and Applications 14, 2012, 1-22
Publication year: 2012

Split short five lemma for clots and subtractive categories

Journal article
Z. Janelidze and A. Ursini
Applied Categorical Structures 19, 2011, 233-255
Publication year: 2011

Categorical (binary) difference terms and protomodularity

Journal article
D. Bourn and Z. Janelidze
Algebra Universalis 66, 2011, 277-316
Publication year: 2011

The pointed subobject functor, 3x3 lemmas, and subtractivity of spans

Journal article
Z. Janelidze
Theory and Applications of Categories 23, 2010, 221-242
Publication year: 2010

Subtractive categories and extended subtractions

Journal article
D. Bourn and Z. Janelidze
Applied Categorical Structures 17, 2009, 317-343
Publication year: 2009

Pointed protomodularity via natural imaginary subtractions

Journal article
D. Bourn and Z. Janelidze
Journal of Pure and Applied Algebra 213, 2009, 1835-1851
Publication year: 2009

Cover relations on categories

Journal article
Z. Janelidze
Applied Categorical Structures 17, 2009, 351-371
Publication year: 2009

Closedness properties of internal relations VI: Approximate operations

Journal article
Z. Janelidze
Cahiers de Topologie et Géométrie Différentielle Catégoriques 50, 2009, 298-319
Publication year: 2009

Closedness properties of internal relations V: Linear Mal’tsev conditions

Journal article
Z. Janelidze
Algebra Universalis 58, 2008, 105-117
Publication year: 2008

Approximate Mal'tsev operations

Journal article
D. Bourn and Z. Janelidze
Theory and Applications of Categories 21, 2008, 152–171
Publication year: 2008

losedness properties of internal relations III: Pointed protomodular categories

Journal article
Z. Janelidze
Applied Categorical Structures 15, 2007, 325-338
Publication year: 2007

Closedness properties of internal relations IV: Expressing additivity of a category via subtractivity

Journal article
Z. Janelidze
Journal of Homotopy and Related Structures 1, 2006, 219-227
Publication year: 2006

Closedness properties of internal relations II: Bourn localization

Journal article
Z. Janelidze
Theory and Applications of Categories 16, 2006, 262-282
Publication year: 2006

Closedness properties of internal relations I: A unified approach to Mal'tsev, unital and subtractive categories

Journal article
Z. Janelidze
Theory and Applications of Categories 16, 2006, 236-261
Publication year: 2006

Subtractive categories

Journal article
Z. Janelidze
Applied Categorical Structures 13, 2005, 343-350
Publication year: 2005

Varieties of universal algebras with normal local projections

Journal article
Z. Janelidze
Georgian Mathematical Journal 11, 2004, 93-98
Publication year: 2004

Characterization of pointed varieties of universal algebras with normal projections

Journal article
Z. Janelidze
Theory and Applications of Categories 11, 2003, 212-214
Publication year: 2003